# SDR ASAA2022021037430

- Difficulty date: February 10, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 68,950 hours, 27,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Fwd Cabin Sidewa
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1676 DO NOT ILLUMINATE. GROUNDED - YES. REMOVED AND REPLACED M1676 POWER SUPPLY OP CHECK GOOD IAW B737-900 AMM 33-51-06-960-806.
